MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 50MM FOR IM NAILS; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 50MM FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 04.005.540
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection: the 5.0mm ti locking screw w/t25 stardrive 50mm for im nails (p/n: 04.005.540, lot number: unk) was received at us customer quality (cq).Visual inspection of the complaint device showed the screw has damaged/deformed threads.Device failure/defect identified? yes.Dimensional inspection: specified dimensions: thread major diameter = max of 4.95mm.Measured dimensions: thread major diameter = 4.84mm, conforming.Device used - caliper ca215p.Document/specification review: current was reviewed.No design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint is confirmed as the screw threads are damaged.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the proximal femoral nailing system (tfna) nail broke.It is unknown if there was a patient involvement.Concomitant devices reported: tfna fenestrated helical blade 95mm - sterile (part# 04.038.395, lot# 36p4782, quantity# 1).This report is for one.This is report 2 of 2 for (b)(4).

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 50MM FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11178351
Report Number2939274-2021-00321
Device Sequence Number14201806
Product Code HWC
UDI-Device Identifier10886982086082
UDI-Public10886982086082
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K000089
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.540
Device Catalogue Number04.005.540
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2020
Initial Report FDA Received Date01/15/2021
Patient Sequence Number1